# SDR AALA202212301508

- Difficulty date: December 22, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N907AN
- Make and model: Boeing 737823
- Aircraft serial: 29509
- Aircraft time: 67,058 hours, 27,474 cycles
- Engine: Cfmint CFM567B242
- Engine time: 31,789 hours, 13,347 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ABNORMAL LEFT ENGINE VIBRATION DURING CRUISE AT FL3500. EMERGENCY DECLARED. FLIGHT DIVERTED TO ICT LANDING SAFELY.  REPLACED LEFT ENGINE PER JOB CARD 08L40072003.
